# SDR CA150212004

- Difficulty date: February 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 3159910
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROBLEMS TO OPEN BOTH, LT AND RT PASSENGER DOORS FROM THE OUTSIDE HANDLE.  AFTER CLOSER INSPECTION, IT WAS FOUND THAT THE PROBLEM IS ONE SPRING THAT CONSTANTLY BREAKS A TANG THAT ATTACHES TO THE LEVER THAT OPERATES THE MECHANISM. THIS CUSTOMER HAS REPLACED AT LEAST 5 OF THESE SPRINGS ON THEIR FLEET.
